Zero-cycles and rational points on some surfaces over a global function field

Tom 155 / 2012

J.-L. Colliot-Thélène, Sir Peter Swinnerton-Dyer Acta Arithmetica 155 (2012), 63-70 MSC: Primary 14G25; Secondary 14G15, 14G05, 14C25, 11D25. DOI: 10.4064/aa155-1-6

Autorzy

  • J.-L. Colliot-ThélèneC.N.R.S., UMR 8628
    Mathématiques, Bâtiment 425
    Université Paris-Sud
    F-91405 Orsay, France
    e-mail
  • Sir Peter Swinnerton-DyerDepartment of Pure Mathematics
    and Mathematical Statistics
    Centre for Mathematical Sciences
    Wilberforce Road
    Cambridge CB3 0WA, England
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek